Smooth and admissible representations of -adic unipotent groups
Compositio Mathematica, Tome 37 (1978) no. 1, pp. 77-101
Cet article a éte moissonné depuis la source Numdam
@article{CM_1978__37_1_77_0,
author = {Van Dijk, G.},
title = {Smooth and admissible representations of $p$-adic unipotent groups},
journal = {Compositio Mathematica},
pages = {77--101},
year = {1978},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {37},
number = {1},
mrnumber = {492085},
zbl = {0499.22010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1978__37_1_77_0/}
}
TY - JOUR AU - Van Dijk, G. TI - Smooth and admissible representations of $p$-adic unipotent groups JO - Compositio Mathematica PY - 1978 SP - 77 EP - 101 VL - 37 IS - 1 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1978__37_1_77_0/ LA - en ID - CM_1978__37_1_77_0 ER -
Van Dijk, G. Smooth and admissible representations of $p$-adic unipotent groups. Compositio Mathematica, Tome 37 (1978) no. 1, pp. 77-101. http://geodesic.mathdoc.fr/item/CM_1978__37_1_77_0/